# SDR UPS98227217

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6515940140
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION (C53-224-01.05-02) AND CHAFFING ON UPPER BS 740 FLOORBEAM UPPER FLANGE, RBL 0-45, WL 208, MARKED.  REMOVED COROSION FOUND TO BE OUT OF LIMITS, REPLACED CHORD AS PER SRM 51-30-2.
